Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lower bounds for the zeros of Bessel functions
HTML articles powered by AMS MathViewer

by Roger C. McCann PDF
Proc. Amer. Math. Soc. 64 (1977), 101-103 Request permission

Abstract:

Let ${j_{p,n}}$ denote the nth positive zero of ${J_p},p \geqslant 0$. Then \[ {j_{p,n}} \geqslant {( {j_{0,n}^2 + {p^2}} )^{1/2}}.\]
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A40
  • Retrieve articles in all journals with MSC: 33A40
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 101-103
  • MSC: Primary 33A40
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0442316-6
  • MathSciNet review: 0442316